Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had sex during periods. Took unwanted 72. Feeling tired, nausea and body pain. Can i be pregnant?

hello sir,i had sex on the fifth day of my period we usd condom and ys a very slight penetration without condom,that i can say was barely touching the vaginal orifice,nxt day also had sex using condom.eventually i had taken unwanted72 the very nxt day,and i had my periods within 4days and it lasted for 4-5 days like noraml periods? so now there is no chance of prgnancy rite?but after around 1 wk after getting my priods i am getting body pain and feeling tired.also a bit of nausea .why this is happening?can i be pregnant?i dont want to help me.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having are non specific and are not suggestive of pregnancy. Right now it is too early to say anything about pregnancy.
The symptoms can be due to hormonal disturbance caused by unwanted tablets.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor